Operazioni semistar e teoria moltiplicativa degli ideali

Giampaolo Picozza

Bollettino dell'Unione Matematica Italiana (2005)

  • Volume: 8-A, Issue: 3-1, page 609-612
  • ISSN: 0392-4033

How to cite

top

Picozza, Giampaolo. "Operazioni semistar e teoria moltiplicativa degli ideali." Bollettino dell'Unione Matematica Italiana 8-A.3-1 (2005): 609-612. <http://eudml.org/doc/289484>.

@article{Picozza2005,
author = {Picozza, Giampaolo},
journal = {Bollettino dell'Unione Matematica Italiana},
language = {ita},
month = {12},
number = {3-1},
pages = {609-612},
publisher = {Unione Matematica Italiana},
title = {Operazioni semistar e teoria moltiplicativa degli ideali},
url = {http://eudml.org/doc/289484},
volume = {8-A},
year = {2005},
}

TY - JOUR
AU - Picozza, Giampaolo
TI - Operazioni semistar e teoria moltiplicativa degli ideali
JO - Bollettino dell'Unione Matematica Italiana
DA - 2005/12//
PB - Unione Matematica Italiana
VL - 8-A
IS - 3-1
SP - 609
EP - 612
LA - ita
UR - http://eudml.org/doc/289484
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.